# SDR GTIA2016032301493

- Difficulty date: March 23, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 22,740 hours, 10,422 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Seat 27 Def
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS PASSENGER O2 PANEL AT 27 DEF HAS DROPPED.  RESTOWED MASK 27 DEF AND PERFORMED PASSENGER FUNCTIONAL TEST OF EMERGENCY-OXYGEN SYSTEM IAW AMM 35-23-00.  OPS CHECKED GOOD.
